RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2009, том 5, 015 (Mi sigma361)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

The Group of Quasisymmetric Homeomorphisms of the Circle and Quantization of the Universal Teichmüller Space

Armen G. Sergeev

Steklov Mathematical Institute, 8 Gubkina Str., 119991 Moscow, Russia

Аннотация: In the first part of the paper we describe the complex geometry of the universal Teichmüller space $\mathcal T$, which may be realized as an open subset in the complex Banach space of holomorphic quadratic differentials in the unit disc. The quotient $\mathcal S$ of the diffeomorphism group of the circle modulo Möbius transformations may be treated as a smooth part of $\mathcal T$. In the second part we consider the quantization of universal Teichmüller space $\mathcal T$. We explain first how to quantize the smooth part $\mathcal S$ by embedding it into a Hilbert–Schmidt Siegel disc. This quantization method, however, does not apply to the whole universal Teichmüller space $\mathcal T$, for its quantization we use an approach, due to Connes.

Ключевые слова: universal Teichmüller space; quasisymmetric homeomorphisms; Connes quantization

DOI: https://doi.org/10.3842/SIGMA.2009.015

Полный текст: PDF файл (297 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0902.1302
Тип публикации: Статья
MSC: 58E20; 53C28; 32L25
Поступила: 29 июля 2008 г.; в окончательном варианте 5 февраля 2009 г.; опубликована 8 февраля 2009 г.
Язык публикации: английский

Образец цитирования: Armen G. Sergeev, “The Group of Quasisymmetric Homeomorphisms of the Circle and Quantization of the Universal Teichmüller Space”, SIGMA, 5 (2009), 015, 20 pp.

Цитирование в формате AMSBIB
\RBibitem{Ser09}
\by Armen G.~Sergeev
\paper The Group of Quasisymmetric Homeomorphisms of the Circle and Quantization of the Universal Teichm\"uller Space
\jour SIGMA
\yr 2009
\vol 5
\papernumber 015
\totalpages 20
\mathnet{http://mi.mathnet.ru/sigma361}
\crossref{https://doi.org/10.3842/SIGMA.2009.015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2481477}
\zmath{https://zbmath.org/?q=an:1165.53379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267267900015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896058806}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma361
  • http://mi.mathnet.ru/rus/sigma/v5/p15

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Bonsante F., Schlenker J.-M., “Maximal surfaces and the universal Teichmuller space”, Invent. Math., 182:2 (2010), 279–333  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. А. Г. Сергеев, “Лекции об универсальном пространстве Тейхмюллера”, Лекц. курсы НОЦ, 21, МИАН, М., 2013, 3–130  mathnet  crossref  zmath  elib
    3. А. Ю. Васильев, А. Г. Сергеев, “Классические и квантовые пространства Тейхмюллера”, УМН, 68:3(411) (2013), 39–110  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. Yu. Vasiliev, A. G. Sergeev, “Classical and quantum Teichmüller spaces”, Russian Math. Surveys, 68:3 (2013), 435–502  crossref  isi  elib
    4. А. Г. Сергеев, “Квантование соболевского пространства полудифференцируемых функций”, Матем. сб., 207:10 (2016), 96–104  mathnet  crossref  mathscinet  elib; A. G. Sergeev, “Quantization of the Sobolev space of half-differentiable functions”, Sb. Math., 207:10 (2016), 1450–1457  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:260
    Полный текст:55
    Литература:28

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018